Huadong WANG


Closed-Form Approximations for Gaussian Sum Smoother with Nonlinear Model
Haiming DU Jinfeng CHEN Huadong WANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/03/01
Vol. E99-A  No. 3  pp. 691-701
Type of Manuscript:  PAPER
Category: Digital Signal Processing
Keyword: 
closed-form approximationGaussian sum smoothernonlinear systemsBernoulli modelprobability hypothesis density (PHD)target tracking
 Summary | Full Text:PDF(2MB)